# SDR DALA2023111509435

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 7,958 hours, 3,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8307, LAV WASTE PAN - CORROSION ON OUTBD LAV DOOR ATTACH FITTING. CORRECTIVE ACTION: REMOVE CORROSION, BLEND AREA AND REPLACE FASTENER PER ER/A 612388-14. (LP 0064760)
